So i was diagnosed with Hypothyroidism after giving birth to my son back in feb. of this year and have been taking levothyroxine since. in the past 2 months i have been going bald literally speaking i have like 3 bald spots bigger then a quarter and im 21 years old its horrible. Can i take Biotin while taking my medication? I am also taking one a day vitamins and calcium. Also I am so fatigued, and the doct said i would stop gaining weight after a couple of months of treatment, i haven't gained much more weight but cant seem to loose any what can i do? diets dont seem to help.
For the bald spots -- see a dermatologist to find out why this is happening.
In general, it is best to take vitamins and supplements separate from levothyroxine, but you may take biotin while taking levo, but at a different time of day ideally.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.